Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 152, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 13, 2015, 6:20 PM CDT for Adams County, Brown County, Pike County, Illinois. It was in force for 55 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 6:20 PM CDT (23:20 UTC)
- Expired
- Jul 13, 2015, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, IL, Brown County, IL, Pike County, IL
The radar
The Lincoln radar (KILX), 120 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:22 PM CDT | TSTM WND GST 74 | 4 Ne Burton, IL | PEAK WIND GUST MEASURED AT THE KUIN ASOS |
| Jul 13, 6:25 PM CDT | TSTM WND DMG | Payson, IL | TREES UPROOTED |
| Jul 13, 6:25 PM CDT | TSTM WND GST 63 | 4 Ne Burton, IL | |
| Jul 13, 6:26 PM CDT | TSTM WND GST 70 | Coatsburg, IL | THE TOWN IS NEAR QUINCY ILLINOIS. |
| Jul 13, 6:30 PM CDT | TSTM WND DMG | Plainville, IL | 1-2 FOOT DIAMETER TREES BLOWN DOWN AT THE ROOTS |
| Jul 13, 6:36 PM CDT | TSTM WND GST 70 | Liberty, IL | WIND BLEW ANTENNA DOWN |
| Jul 13, 6:39 PM CDT | TSTM WND GST 65 | Barry, IL | TREES DOWN. SIDING RIPPED OFF HOUSE. |
| Jul 13, 6:40 PM CDT | TSTM WND GST 70 | Payson, IL | SIXTY FOOT TALL TREE DOWNED. |
| Jul 13, 6:45 PM CDT | TSTM WND DMG | 5 S Mount Sterling, IL | LARGE TEEE DOWN ON HIGHWAY 107. |
| Jul 13, 6:47 PM CDT | TSTM WND GST 70 | Plainville, IL | TREE AND VEHICLE DAMAGE REPORTED. |
| Jul 13, 6:50 PM CDT | TSTM WND DMG | Griggsville, IL | LARGE TREE UPROOTED |
| Jul 13, 6:51 PM CDT | TSTM WND GST 70 | Barry, IL | NUMEROUS TREE LIMBS DOWNED. |
| Jul 13, 6:55 PM CDT | TSTM WND DMG | Versailles, IL | SEVERAL LARGE TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 6:20 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2535 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
165
WUUS53 KLSX 132320
SVRLSX
ILC001-009-149-140015-
/O.NEW.KLSX.SV.W.0152.150713T2320Z-150714T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 715 PM CDT
* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMP
POINT...MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BARRY...GRIGGSVILLE...CAMP POINT...PAYSON...
CLAYTON...GOLDEN...FALL CREEK...BEVERLY...BUCKHORN...ADAMS...LA
GRANGE...KINGSTON...BURTON...LIBERTY...VERSAILLES...HULL...
RICHFIELD...PERRY AND LORAINE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 172 NEAR EXIT 2.
INTERSTATE 72 BETWEEN EXITS 4 AND 35.
THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING
WIDESPREAD WIND DAMAGE ACROSS LEWIS AND ADAMS COUNTIES. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
&&
LAT...LON 4019 9091 4011 9091 4010 9070 4008 9070
4008 9067 4005 9068 4002 9063 4003 9061
4001 9062 4000 9060 3998 9060 3998 9051
3992 9054 3988 9058 3983 9057 3971 9065
3963 9061 3974 9136 4020 9121
TIME...MOT...LOC 2320Z 281DEG 51KT 4002 9118
HAIL...<.75IN
WIND...70MPH
$$
TILLY4 follow-up statements
697
WWUS53 KLSX 132337
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
637 PM CDT MON JUL 13 2015
ILC001-009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-ADAMS IL-BROWN IL-
637 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN PIKE...ADAMS AND BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...
AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUCKHORN...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BARRY...GRIGGSVILLE...CAMP POINT...PAYSON...
CLAYTON...GOLDEN...FALL CREEK...BEVERLY...BUCKHORN...ADAMS...LA
GRANGE...KINGSTON...BURTON...LIBERTY...VERSAILLES...HULL...
RICHFIELD...PERRY AND LORAINE.
THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 172 NEAR EXIT 2.
INTERSTATE 72 BETWEEN EXITS 4 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THIS STORM IS PRODUCING
WIDESPREAD WIND DAMAGE ACROSS ADAMS COUNTY. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
&&
LAT...LON 4019 9091 4011 9091 4010 9070 4008 9070
4008 9067 4005 9068 4002 9063 4003 9061
4001 9062 4000 9060 3998 9060 3998 9051
3992 9054 3988 9058 3983 9057 3971 9065
3963 9061 3974 9136 4020 9121
TIME...MOT...LOC 2336Z 286DEG 48KT 3992 9095
HAIL...<.75IN
WIND...70MPH
$$
TILLY253
WWUS53 KLSX 132347
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CDT MON JUL 13 2015
ILC001-009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-ADAMS IL-BROWN IL-
647 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST
CENTRAL ILLINOIS...
AT 646 PM CDT...A LARGE SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR MOUNT STERLING TO 7 MILES WEST OF GRIGGSVILLE...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BARRY...GRIGGSVILLE...CAMP POINT...PAYSON...
CLAYTON...BEVERLY...BUCKHORN...ADAMS...LA GRANGE...KINGSTON...
LIBERTY...VERSAILLES...HULL...RICHFIELD...PERRY...PLAINVILLE...
KINDERHOOK...BAYLIS AND CHAMBERSBURG.
THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 10 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS ADAMS COUNTY. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
&&
LAT...LON 4007 9104 4011 9091 4010 9070 4008 9070
4008 9067 4005 9068 4002 9063 4003 9061
4001 9062 4000 9060 3998 9060 3998 9051
3992 9054 3988 9058 3983 9057 3971 9065
3963 9061 3973 9131 4000 9116
TIME...MOT...LOC 2346Z 292DEG 47KT 4003 9083 3971 9086
HAIL...<.75IN
WIND...70MPH
$$
TILLY331
WWUS53 KLSX 132358
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT MON JUL 13 2015
ILC001-009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-ADAMS IL-BROWN IL-
658 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN PIKE...SOUTHEASTERN ADAMS AND BROWN COUNTIES IN WEST
CENTRAL ILLINOIS...
AT 657 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MEREDOSIA TO NEAR GRIGGSVILLE...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...BARRY...GRIGGSVILLE...BEVERLY...BUCKHORN...LA
GRANGE...VERSAILLES...PERRY...BAYLIS...CHAMBERSBURG...NEW SALEM...
MOUND STATION...RIPLEY...FLORENCE...VALLEY CITY...FISHHOOK...
KELLERVILLE AND COOPERTOWN.
THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 20 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS EASTERN PORTIONS OF ADAMS COUNTY AND
NORTHERN PIKE COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
&&
LAT...LON 4003 9090 4003 9061 4001 9062 4000 9060
3998 9060 3998 9051 3992 9054 3988 9058
3983 9057 3971 9065 3963 9061 3969 9105
3994 9099
TIME...MOT...LOC 2357Z 287DEG 48KT 3992 9062 3966 9067
HAIL...<.75IN
WIND...70MPH
$$
TILLY998
WWUS53 KLSX 140006
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 PM CDT MON JUL 13 2015
ILC001-140016-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
ADAMS IL-
706 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 3988 9082 3990 9056 3988 9058 3983 9057
3971 9065 3963 9061 3967 9088
TIME...MOT...LOC 0006Z 281DEG 51KT 3990 9047 3964 9052
$$
ILC009-149-140015-
/O.CON.KLSX.SV.W.0152.000000T0000Z-150714T0015Z/
PIKE IL-BROWN IL-
706 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN PIKE AND SOUTHEASTERN BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...
AT 706 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ARENZVILLE TO NEAR WINCHESTER...MOVING EAST AT 60
MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GRIGGSVILLE...VERSAILLES...PERRY...CHAMBERSBURG...NEW SALEM...
FLORENCE AND VALLEY CITY.
THIS INCLUDES INTERSTATE 72 BETWEEN EXITS 31 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS BROWN AND PIKE COUNTIES. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
&&
LAT...LON 3988 9082 3990 9056 3988 9058 3983 9057
3971 9065 3963 9061 3967 9088
TIME...MOT...LOC 0006Z 281DEG 51KT 3990 9047 3964 9052
HAIL...<.75IN
WIND...70MPH
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:34 PM CDT, 46 minutes earlier.
Area forecast discussion, Jul 13, 5:34 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
534 PM CDT MON JUL 13 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 410 PM CDT MON JUL 13 2015
HEAT ADVISORY CONTINUES ACROSS THE ENTIRE AREA UNTIL LATER THIS
EVENING WITH SURFACE TEMPERATURES IN THE 90S AND DEW POINTS IN THE
70S THIS AFTERNOON. HEAT INDICES WERE MAINLY FROM 100 TO 110,
TOPPING OUT AT 113 AT LAMBERT FIELD. CONVECTION CONTINUES TO
DEVELOP ACROSS NORTHERN MO ON THE NORTHERN FRINGES OF THE CAP AND
AHEAD OF A COLD FRONT WHICH EXTENDS FROM NORTHWESTERN WI SOUTHWEST
INTO CENTRAL KS. CONVECTION WILL CONTINUE TO DEVELOP TONIGHT AS THE
FRONT SINKS SLOWLY SOUTHWARD INTO OUR AREA AND THE CAP GRADUALLY
WEAKENS. WITH EXTREME INSTABILITY AND AMPLE WIND SHEAR SOME OF THE
STORMS WILL BE SEVERE WITH DAMAGING WINDS BEING THE MOST LIKELY
HAZARD. MOST OF THE CONVECTION WILL BE ACROSS NORTHEAST MO AND WEST
CENTRAL IL THIS EVENING, THEN SHIFT SOUTHWARD INTO CENTRAL AND
SOUTHEAST MO AND SOUTHWEST ILLINOIS LATE TONIGHT. SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED ACROSS NORTHEAST MO LATE TONIGHT BEHIND
THE COLD FRONT, WITH CONTINUED WARM AND MUGGY CONDITIONS ELSEWHERE.
GKS
.LONG TERM: (TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 410 PM CDT MON JUL 13 2015
UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT ITS DOMINANCE OVER OUR REGION
WILL WAX AND WANE AT TIMES.
THIS UPPER LEVEL HIGH WILL LOSE SOME OF ITS INFLUENCE BEGINNING
TUESDAY AND THIS WILL BE ACCOMPANIED BY PASSAGE OF THE MAIN COLD
FRONT. HOWEVER...THIS COLD FRONTAL PASSAGE WILL COME TOO LITTLE TOO
LATE FOR MANY AREAS WITH W-SW WINDS EXPECTED THRU MUCH OF THE DAY
AND IN THE WAKE OF THE LEFTOVER CONVECTION FROM THE PRE-FRONTAL TROF
THE NIGHT BEFORE...MANY AREAS SHOULD SEE DECENT SUNSHINE RETURN.
MOS TEMPS SEEM TO HAVE A GOOD HANDLE ON THIS WITH A RETURN OF MID
90S TEMPS AND COUPLED WITH DEWPOINTS IN THE LOW-MID 70S WILL RESULT
IN HEAT INDICES BETWEEN 100-105 FOR A FOURTH CONSECUTIVE DAY FOR THE
CORRIDOR BETWEEN COU/JEF AND STL METRO. HAVE EXTENDED IN TIME THRU
EARLY TUESDAY EVENING THE HEAT ADVISORY FOR THIS AREA WITH POSSIBLE
AREAL EXPANSION ELSEWHERE ON TUESDAY. FOR NOW...THE HEAT ADVISORY
EXPIRES ELSEWHERE AT 9PM THIS EVENING.
COOLER TEMPS THEN TAKE HOLD FOR A COUPLE OF DAYS ON WEDNESDAY AND
THURSDAY PROVIDING SOME RELIEF AND KEEPING MAX TEMPS IN THE 80S FOR
MOST AREAS WITH LOWER HUMIDITIES.
THE HEAT AND HUMIDITY IS SET TO RETURN FOR FRIDAY AND THRU EARLY
NEXT WEEK WITH POSSIBLE RE-ISSUANCE OF HEAT HEADLINES.
OTHERWISE...RAIN CHANCES LOOK MEAGER FOR MUCH OF THIS PERIOD WITH
EITHER THE MAIN FOCUS TO OUR SOUTH IN THE CASE OF WEDNESDAY...AND A
WELL CAPPED ATMOSPHERE FOR FRIDAY THRU NEXT MONDAY. THE BEST
CHANCES WILL BE WEDNESDAY NIGHT AND THURSDAY WITH A WARM FRONT
BUCKLING BACK NORTH. DESPITE THE MAIN COLD FRONT MOVING THRU
TUESDAY AFTERNOON...THE PRE-FRONTAL TROF STEALS THE SHOW JUST ENOUGH
WITH MOISTURE TO ALLOW THE CAP TO LIKELY MAINTAIN THRU MUCH OF ITS
PASSAGE THRU THE FORECAST AREA.
TES
&&
.AVIATION: (FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 520 PM CDT MON JUL 13 2015
WEAK BOUNDARY, MORE OF A WIND SHIFT WITH A PRE-FRONTAL TROF, LIES
ACROSS NORTHERN MO. ONE BIG THUNDERSTORM AND SOEM SHOWERS ARE
MOVING EAST SOUTHEAST NEAR THIS BOUNDARY. SURFACE HEATING AND
ABUNDANT INSTABILITY LIKELY THE DRIVING FACTOR. HRRR BLOWS UP THE
LINE AND MOVE IT SOUTH. RAP AND THE LONGER TERM MODELS DO NOT,
KILLING IT AND THEN REDEVELOPING ABOUT 10Z ACROSS CENTRAL TO
EASTERN MO. THIS SCENARIO LOOKS BETTER GIVEN THE CAP AND CURRENT
TREND OF THE RAIN SHRINKING (EXCEPT FOR THE ONE STORM. BOUNDARY
WILL CONTINUE SOUTH WITH THE REAL COLD FRONT ARRIVING TUESDAY
AFTERNOON.
SPECIFICS FOR KSTL: NOT HIGH ON THE HRRR SOLUTION SO AM PRETTY MUCH
FOLLOWING THE NAM AND OTHER MODELS WHICH ARE IN BETTER AGREEMENT.
WILL WATCH THE CURRENT RAIN AND MAY NEED A VCSH/VCTS SOMETIME
THIS EVENING. OTHERWISE WILL PUT ANOTHER VCTS ABOUT 09-10Z BASED
ON THE NAM AND RAP. CAP SHOULD BE WEAKER BY THEN. WEST WIND
TUESDAY GOING NORTHWEST LATE IN THE AFTERNOON.
JPK
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CRAWFORD MO-IRON
MO-KNOX MO-LEWIS MO-MADISON MO-MARION MO-MONROE MO-PIKE MO-
RALLS MO-REYNOLDS MO-SHELBY MO-ST. FRANCOIS MO-WASHINGTON
MO.
HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-
LINCOLN MO-MONITEAU MO-MONTGOMERY MO-OSAGE MO-ST. CHARLES
MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN
MO.
IL...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ADAMS IL-BOND IL-
BROWN IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION
IL-MONTGOMERY IL-PIKE IL-WASHINGTON IL.
HEAT ADVISORY UNTIL 8 PM CDT TUESDAY FOR CALHOUN IL-JERSEY IL-
MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 13, 3:57 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT MON JUL 13 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 357 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS FOR THE ENTIRE AREA. SOME STORMS MAY BE SEVERE THIS EVENING WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. LITTLE RELIEF FROM THE HEAT AND HUMIDITY CAN BE EXPECTED AS TEMPERATURES ONLY FALL BETWEEN 75 AND 80 DEGREES. A HEAT ADVISORY IS CURRENTLY IN EFFECT FOR THE ENTIRE AREA. MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS IN PARTS OF SOUTHEAST MISSOURI AND CENTRAL ILLINOIS ON TUESDAY...AND WILL PERSIST IN SOUTHERN MISSOURI INTO WEDNESDAY. THE CHANCE FOR THUNDERSTORMS WILL EXPAND TO MUCH OF THE AREA WEDNESDAY NIGHT AND THURSDAY. THE CHANCE FOR THUNDERSTORMS WILL THEN MAINLY BE LIMITED TO NORTHERN MISSOURI AND CENTRAL ILLINOIS FOR LATE WEEK AND EARLY NEXT WEEK. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THIS WEEK. HEAT INDICES MAY REACH DANGEROUS LEVELS OF 105 DEGREES OR GREATER LATE THIS WEEK AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING. TES
In the hours before
Local storm report, Jul 13, 5:32 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG BARING 40.24N 92.21W
07/13/2015 KNOX MO PUBLIC
TWIGS BLOWN DOWN
&&
GKSLocal storm report, Jul 13, 5:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG 2 NE COLONY 40.27N 91.96W
07/13/2015 KNOX MO TRAINED SPOTTER
8-10 INCH DIAMETER TREE SNAPPED OFF
&&
GKSLocal storm report, Jul 13, 6:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND GST QUINCY 39.93N 91.39W
07/13/2015 E60 MPH ADAMS IL TRAINED SPOTTER
ROTATION IN CLOUDS SIGHTED.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:37 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 53 min |
| Jul 13, 6:55 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 22 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.